# SDR C77A20130531014

- Difficulty date: May 31, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N605CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000186
- Aircraft time: 15,569 hours, 8,935 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 17039313003
- Condition: Worn
- Location: Lt Wing Te Flap
- Part time: 15,569 hours, 8,935 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 INBD FLAP TRACK FLANGE THICKNESS IS WORN OUT OF LIMITS IAW SRM 57-52-03. D= 0.020" SRM LIMIT 0.013".   BLENDED WORN AREA IAW SRM 51-10-03  PART II.
